# SDR DALA1307786717

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 40,740 hours, 14,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT IN SEAT 45D INOPERATIVE.  MX CONNECTED LOOSE CONNECTER IN SEAT 45D.  OPS CHECKED OK.
